# SDR SWIA200718390

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 34,673 hours, 29,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Binding
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN.  REPLACED CAM ROLLER ON SERVICE DOOR INNER HANDLE ROLLER LATCH IAW MM 52-41-00.  OPS CHECK GOOD.
